# SDR CALA2019102901854

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 58,099 hours, 25,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311340021800
- Condition: Dented
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BOTTOM OF FUSELAGE JUST AFT BEHIND NLG - LP 3133264 NEED S RE-EVALUATION SUPPORT TASK PER HAECO LCQ NR 9292021 GENERATED BY V061588 DENT LOCATED BOTTOM OF FUSELAGE JUST AFT BEHIND NLG AT FR20-21, STR 41R-42R. DENT FOUND TO BE OUT OF LIMITS PER SRM 53-11-11-283 -012. INSTALLED SHEETMETAL REPAIR DOUBLER AND FILLER IAW SRM 53-11-11-300-041 FIG 003, SHT 01. THIS REPAIR IS IN ZONE 1 REF S RM 53-11-11-300-041 FIG 0004, SHT 07 AND IS CATEGORY B WHICH REQ UIRES SRI 53-11-11-205-037. INSPECTION THRESHOLD IS 60000 FC OR ERVALS AND INSPECTION NOT APPLICABLE. TBD IN CASE OF AIRCRAFT IMENT. CURRENT FC=251533, FH=58098:49. SUBSEQUENT INSPECTION INT 120000 FH WHICHEVER OCCURS FIRST FROM TIME OF ADL / REPAIR EMBOD LIFE EXTENSION MORE THAN 60000FC / 120000FH, WHICHEVER OCCURS FI RST. CURRENT FLIGHT CYCLES SHOULD READ: 25153 FC. PER SRI 53-11-11-205-037 FIG 001, SHEET 01, INSPECTION METHODS A RE MEDIUM FREQUENCY EDDY CURRENT AND DETAILED VISUAL INSPECTION. LOCATION OF EACH INSPECTION AREA IS DEFINED IN FIG 001, SHEET 01. INSPECTION THRESHOLD IS 60000 FC OR 120000 FH WHICHEVER OCCURS FIRST FROM TIME OF ADL / REPAIR EMBODIMENT. CURRENT FC=251533, FH=58098:49. SUBSEQUENT INSPECTION INTERVALS AND INSPECTION NOT APPLICABLE. TBD IN CASE OF AIRCRAFT LIFE EXTENSION MORE THAN 60000FC / 120000FH, WHICHEVER OCCURS FIRST. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC QC REVIEWED.
